Faddeev's anomaly and bundle gerbes

dc.contributor.authorCarey, A.
dc.contributor.authorMurray, M.
dc.date.issued1996
dc.description.abstractWe show that transgression of the Dixmier-Douady class coming from the natural gerbe arising in the discussion of Faddeev's anomaly is the Faddeev-Mickelsson 2-cocycle.
dc.identifier.citationLetters in Mathematical Physics, 1996; 37(1):29-36
dc.identifier.doi10.1007/BF00400136
dc.identifier.issn0377-9017
dc.identifier.issn1573-0530
dc.identifier.orcidMurray, M. [0000-0003-3713-9623]
dc.identifier.urihttp://hdl.handle.net/2440/3658
dc.language.isoen
dc.publisherKLUWER ACADEMIC PUBL
dc.source.urihttps://doi.org/10.1007/bf00400136
dc.titleFaddeev's anomaly and bundle gerbes
dc.typeJournal article
pubs.publication-statusPublished

Files